# SDR MALA954377

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 2722108035
- Condition: Cracked
- Location: Fs 287.27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION IN MSP, MECHANICS FOUND THE RT LOWER INTERCOSTAL P/N 27-22108-035 TO BE CRACKED AT THE LOWER, CENTER AISLE SUPPORT FLANGE RELIEF RADIUS OF FS 287.27.  COMPLETED REPAIR TO THE INTERCOSTAL FRAME IAW THE FAIRCHILD SRM.  (W)
